MathSciNet Relay Station
MathSciNet bibliographic data
MR1611359 46H70 (17C65 46J99)
Maouche, Abdelaziz Caractérisations spectrales du radical et du socle d'une paire de Jordan-Banach. (French) [Spectral characterizations of the radical and the socle of a Jordan-Banach pair] Canad. Math. Bull. 40 (1997), no. 4, 488–497.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement